# SDR GUUA04300702

- Difficulty date: April 30, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 21,247 hours, 26,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: MS166241075
- Condition: Loose
- Location: Handle Assy
- Component: Handle Assy, Beech
- Component part number: 10151417617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HANDLE BROKEN.  RESECURED CABIN DOOR OUTER HANDLE.
